Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: W. Sierpinski
Title: Hypothèse du Continu
Additional book information: (Monografje Matematyczne, Tome 4.) Warsaw, Seminarjum Matematyczne Uniwersytetu Warszawskiego, 1934. v+192 pp.

Review Information:

Reviewer: J. R. Kline
Journal: Bull. Amer. Math. Soc. 42 (1936), 301-303
DOI: https://doi.org/10.1090/S0002-9904-1936-06291-9